MathSciNet Relay Station
MathSciNet bibliographic data
MR2451755 (2009j:15098) 15A90
Matolcsi, Máté; Szöllősi, Ferenc Towards a classification of $6\times6$ complex Hadamard matrices. Open Syst. Inf. Dyn. 15 (2008), no. 2, 93–108.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement